BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Removable singularities and quasi-linear parabolic equations with exponential growth

Participants in the publication
LUIS SARAIVA (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS

Publication Identifiers
ISSN - 0308-2105

Volume
460

Starting page
1093
Last page
1105


Export

APA
LUIS SARAIVA, (2004). Removable singularities and quasi-linear parabolic equations with exponential growth. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 460, 1093-1105. ISSN 0308-2105. eISSN .

IEEE
LUIS SARAIVA, "Removable singularities and quasi-linear parabolic equations with exponential growth" in PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, vol. 460, pp. 1093-1105, 2004.

BIBTEX
@article{22084, author = {LUIS SARAIVA}, title = {Removable singularities and quasi-linear parabolic equations with exponential growth}, journal = {PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS}, year = 2004, pages = {1093-1105}, volume = 460 }